# SDR 04FDEA00160

- Difficulty date: January 15, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RIGHT STA 1169 BETWEEN SEAT TRACK REF X = 27.5 AND X = 47.5 STIFFENER CRACKED.  MAIN CARGO DECK RT STA 1169 BETWEEN SEAT TRACK REF. X = 27.5 AND X = 47.5 CRACKED STIFFENER REMOVED AS PER SRM 51-31-01, VOL.II. STIFFENER FABRICATED IAW DRAWING NR NPB 6272. FABRICATED STIFFENER PROTECTED AND PAINT TOUCHED UP AS PER SRM 51-  21-01, VOL.   II. PART MARKED AS PER GMM 7-0-1001. FABRICATED STIFFENER INSTALLED I.A.W SRM 51-33-  01,   VOL.II.
